MathSciNet Relay Station
MathSciNet bibliographic data
MR1389503 (97j:22009) 22D25 (22D10 22E25 46L05)
Archbold, Robert J.; Kaniuth, Eberhard Simply connected nilpotent Lie groups with quasi-standard $C\sp \ast$-algebras. Proc. Amer. Math. Soc. 125 (1997), no. 9, 2733–2742.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement